# SDR AWXA200601346

- Difficulty date: July 24, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 45,937 hours, 18,716 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO PHX,  LOST GREEN HYDRAULIC SYSTEM.  PILOT DECLARED AN EMERGENCY LANDING, THE PASSENGERS DID NOT BRACE.  THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT WAS ABLE TO TAXI TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT ON A WALK AROUND AND FOUND NO EVIDENCE OF A HYDRAULIC LEAK.  MAINTENANCE SERVICED THE GREEN HYDRAULIC SYSTEM AND THE AIRCRAFT WAS RETURNED TO SERVICE.
